MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 15.4 ML, 10 DROP ADMIN SET W/0.2 MICRON FILTER, CLAVE®, ROTAT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 15.4 ML, 10 DROP ADMIN SET W/0.2 MICRON FILTER, CLAVE®, ROTAT; STOPCOCK, I.V. SET
Catalog Number B9650
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, videos, or photographs were provided for investigation.The lot history was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.Additional contact: (b)(4).(b)(6).
 
Event or Problem Description
The product involved is a 102" (259 cm) appx 15.4 ml, 10 drop admin set w/0.2 micron filter, clave¿, rotating luer, and the event date is unknown.As per the report, there was a leak at the catheter hook up.There was no hole, cut or tear or any defect that the customer could see.The incident happened after connecting the patient and starting the iv line.The customer disconnected the patient and started a new line.There was patient involvement but no patient harm.

Brand Name
102" (259 CM) APPX 15.4 ML, 10 DROP ADMIN SET W/0.2 MICRON FILTER, CLAVE®, ROTAT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18312440
Report Number9617594-2023-01130
Device Sequence Number6783915
Product Code FMG
UDI-Device Identifier00887709014763
UDI-Public(01)00887709014763(17)270801(10)8359976
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9650
Device Lot Number8359976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MYERS COCKTAIL, MFR UNK; NAD IN NORMAL SALINE, MFR UNK
Patient SexUnknown